# SDR FDEA201110054314

- Difficulty date: October 5, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000002
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP UPPER SURFACE GOUGED.  LOCATED 24.5 IN. FROME OTBD END AND 22 IN AFT OF LEADING EDGE. GOUGE MEASURES 1.6IN. X .3IN. X .007IN.  BLENDED GOUGED SKIN AND REPAIRED IAW EA 6-5750-156025.
